Format

Send to

Choose Destination
See comment in PubMed Commons below
Clin Cases Miner Bone Metab. 2012 May;9(2):118-20. Epub 2012 Sep 30.

"Excess gooD can be Dangerous". A case series of iatrogenic symptomatic hypercalcemia due to hypervitaminosis D.

Author information

1
Department of Medicine, ASCOMS & Hospitals, Jammu, J&K, India.

Abstract

Vitamin D is increasingly recognized to have several beneficial effects. Its toxicity, causing hypercalcemia, is considered as extremely rare. We report case series of 15 patients (most of them being elderly subjects) with iatrogenic symptomatic hypercalcemia in whom toxicity occurred due to empirical excessive administration of vitamin D by oral and parenteral route.

KEYWORDS:

elderly patients; hypercalcemia; hypervitaminosis D; iatrogenic; vitamin D toxicity

PMID:
23087723
PMCID:
PMC3476516
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for PubMed Central
    Loading ...
    Support Center